A Stone-Weierstrass theorem for Banach lattices

Rainer Nagel

Studia Mathematica (1973)

  • Volume: 47, Issue: 1, page 75-82
  • ISSN: 0039-3223

How to cite

top

Nagel, Rainer. "A Stone-Weierstrass theorem for Banach lattices." Studia Mathematica 47.1 (1973): 75-82. <http://eudml.org/doc/217804>.

@article{Nagel1973,
author = {Nagel, Rainer},
journal = {Studia Mathematica},
language = {eng},
number = {1},
pages = {75-82},
title = {A Stone-Weierstrass theorem for Banach lattices},
url = {http://eudml.org/doc/217804},
volume = {47},
year = {1973},
}

TY - JOUR
AU - Nagel, Rainer
TI - A Stone-Weierstrass theorem for Banach lattices
JO - Studia Mathematica
PY - 1973
VL - 47
IS - 1
SP - 75
EP - 82
LA - eng
UR - http://eudml.org/doc/217804
ER -

NotesEmbed ?

top

You must be logged in to post comments.